Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 157, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 25, 2015, 7:32 PM CDT for Cass County, Jackson County, Johnson County, Missouri. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2015, 7:32 PM CDT (00:32 UTC)
- Expired
- Jun 25, 2015, 8:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cass County, MO, Jackson County, MO, Johnson County, MO
The radar
The Pleasant Hill radar (KEAX), 26 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 7:45 PM CDT | HAIL 0.75 | 3 Se Lone Jack, MO | |
| Jun 25, 7:47 PM CDT | HAIL 0.75 | 3 Ne Strasburg, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 5:53 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 0.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2319 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1281 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 11.3
The text
As transmitted, in the capitals the NWS used until 2016.
915
WUUS53 KEAX 260032
SVREAX
MOC037-095-101-260115-
/O.NEW.KEAX.SV.W.0157.150626T0032Z-150626T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
732 PM CDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CASS COUNTY IN WEST CENTRAL MISSOURI...
SOUTHEASTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
NORTHWESTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 815 PM CDT
* AT 729 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
KINGSVILLE...AND MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HOLDEN...WARRENSBURG...PITTSVILLE...CENTERVIEW AND FAYETTEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3871 9422 3891 9423 3892 9411 3891 9384
3893 9383 3893 9379 3879 9368 3867 9377
TIME...MOT...LOC 0032Z 263DEG 13KT 3879 9408
HAIL...1.00IN
WIND...60MPH
$$
BLAIR2 follow-up statements
472
WWUS53 KEAX 260106
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
806 PM CDT THU JUN 25 2015
MOC037-095-260116-
/O.CAN.KEAX.SV.W.0157.000000T0000Z-150626T0115Z/
CASS MO-JACKSON MO-
806 PM CDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON AND
NORTHEASTERN CASS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3870 9413 3892 9411 3891 9385 3891 9384
3893 9383 3893 9379 3879 9368 3867 9377
TIME...MOT...LOC 0106Z 273DEG 17KT 3876 9377
$$
MOC101-260115-
/O.CON.KEAX.SV.W.0157.000000T0000Z-150626T0115Z/
JOHNSON MO-
806 PM CDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
JOHNSON COUNTY IN WEST CENTRAL MISSOURI UNTIL 815 PM CDT...
AT 801 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WARRENSBURG...
AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. AT 745 PM...THE PUBLIC REPORTED PENNY SIZE
HAIL 3 MILES SOUTHEAST OF LONE JACK. AT 747 PM...THE PUBLIC REPORTED
PENNY SIZE HAIL 3 MILES NORTHEAST OF STRASBURG.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WARRENSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3870 9413 3892 9411 3891 9385 3891 9384
3893 9383 3893 9379 3879 9368 3867 9377
TIME...MOT...LOC 0106Z 273DEG 17KT 3876 9377
HAIL...1.00IN
WIND...60MPH
$$
BLAIR257
WWUS53 KEAX 260112
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
812 PM CDT THU JUN 25 2015
MOC101-260122-
/O.EXP.KEAX.SV.W.0157.000000T0000Z-150626T0115Z/
JOHNSON MO-
812 PM CDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JOHNSON COUNTY IN
WEST CENTRAL MISSOURI WILL EXPIRE AT 815 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT.
LAT...LON 3870 9413 3892 9411 3891 9385 3891 9384
3893 9383 3893 9379 3879 9368 3867 9377
TIME...MOT...LOC 0112Z 273DEG 17KT 3876 9373
$$
BLAIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 7:08 PM CDT, 24 minutes earlier.
Area forecast discussion, Jun 25, 7:08 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
708 PM CDT Thu Jun 25 2015
.DISCUSSION...
Issued at 402 PM CDT THU JUN 25 2015
SURFACE OBSERVATIONS INDICATE THAT THERE IS A STATIONARY BOUNDARY
SEPARATING RATHER COOL AIR, CHARACTERIZED BY TEMPERATURES IN THE 70S
NORTH OF THE BOUNDARY AND TEMPERATURES WELL INTO THE 90S SOUTH OF
THE BOUNDARY. THE BEST IDEA OF WHERE THIS BOUNDARY IS CURRENTLY
LOCATED IS GENERALLY ALONG A E-W LINE BETWEEN KCNK AND KIRK. THIS
BOUNDARY ALSO SHOWS UP ON VISIBLE SATELLITE IMAGERY AS A MORE DENSE
STRATO-CU DECK ALONG THAT PREVIOUSLY NOTED E-W LINE. RADAR TRENDS
AND IR IMAGERY INDICATES THAT CONVECTION HAS ALREADY COMMENCE IN SE
NEBRASKA, BUT THIS APPEARS TO ASSOCIATED WITH A SUBTLE SHORTWAVE
TROUGH MOVING ACROSS NE KANSAS AND SE NEBRASKA. THESE STORMS ALSO
APPEAR TO BE NORTH OF THE FRONTAL BOUNDARY AND LIKELY ELEVATED IN
NATURE.
THE CONVECTIVE EVOLUTION FOR TODAY AND TONIGHT IS STARTING TO TAKE
SOME SHAPE, AS THE BOUNDARY IS A GOOD PLACE TO LOOK FOR INITIAL
CONVECTION. THE ATMOSPHERE IS STILL A BIT CAPPED OFF, SO DEVELOPMENT
IS MAYBE STILL ANOTHER COUPLE HOURS AWAY, BUT AS THAT SHORTWAVE
TROUGH MOVES INTO THE AREA THERE COULD BE ENOUGH SUPPORT FOR ASCENT
TO GET SOME STORMS TO GO UP ALONG THAT MAXIMIZED
CONFLUENCE/CONVERGENCE ALONG THE SURFACE BOUNDARY. AS FAR AS SEVERE
WEATHER IS CONCERNED, THERE IS PLENTY OF INSTABILITY AND SHEAR TO
FORM SOME ORGANIZED ROTATING STORMS. THE AREA WITH THE BEST
COMBINATION OF CAPE AND SHEAR IS RIGHT ALONG AND NORTH OF THE
BOUNDARY, WHERE THE N/NE WINDS MAXIMIZE THE DEEP LAYER SHEAR.
HOWEVER IN THIS ENVIRONMENT IT'S MORE LIKELY THAT STORMS WILL BE
ELEVATED, SO HAIL WOULD BE THE PRIMARY CONCERN ACROSS FAR NE KANSAS
AND NORTHERN MISSOURI. ALONG AND SOUTH OF THE BOUNDARY CAPE IS
MAXIMIZED AROUND 3500 TO 4500 J/KG OF ML CAPE, BUT THE SHEAR ISN'T
QUITE AS HIGH. SO ESSENTIALLY THE BIGGEST CONCERN FOR SEVERE WEATHER
WILL BE ALONG AND NORTH OF INTERSTATE 70 AS THAT BOUNDARY WILL SAG A
BIT SOUTH WITH TIME THROUGH THE EVENING.
THE MAIN CONCERN FOR THIS EVENT WILL TAKE SHAPE DURING THE OVERNIGHT
HOURS WHEN A MORE SIGNIFICANT TROUGH, WHICH IS CURRENTLY UPSTREAM IN
THE SD/NE BORDER REGION WILL MOVE INTO THE AREA. THIS WAVE WILL
CERTAINLY BRING ENOUGH SUPPORT FOR MID LEVEL ASCENT TO KICK OFF
WIDESPREAD THUNDERSTORM ACTIVITY THROUGHOUT THE FORECAST AREA. DEEP
LAYER SHEAR VECTORS OUT OF THE WEST, AND ORIENTED PARALLEL TO THE
BOUNDARY WILL AID IN A TRAINING TYPE OF STORM EVOLUTION, WHERE
MULTIPLE STORMS WILL GO OVER THE SAME AREAS. THIS MIGHT BE A MOOT
DETAIL CONSIDERING THE WIDESPREAD NATURE OF THE STORMY ACTIVITY.
PWAT VALUES ARE RATHER HIGH, WITH THE LATEST NAM INDICATING 1.8 TO
2.2 INCHES OF PWAT THROUGH THE LATE EVENING AND OVERNIGHT PERIOD.
CURRENT SPC MESOANLYSIS INDICATES NEARLY 1.6 TO 1.9 INCHES OF PWAT
IN PLACE ALREADY. SO CONSIDERING THE AMOUNT OF MOISTURE IN PLACE,
THERE IS HIGH CONFIDENCE IN WIDESPREAD MODERATE TO HEAVY RAIN ACROSS
THE ENTIRE AREA. THE HIGHLIGHTED CORRIDOR FOR THE BEST CHANCE FOR
THE HIGHEST RAIN TOTALS IS A BIT UNCLEAR, WITH CURRENT QPF AND POP
FORECAST INDICATING AN AREA ALONG AND JUST NORTH OF THE MISSOURI
RIVER AS BEING THE FAVORED CORRIDOR FOR THE 4+ INCH RAIN TOTALS, BUT
MORE RECENT MODEL RUNS, NAMELY THE 18Z NAM AND THE 12Z GFS INDICATE
A BIT OF A SOUTHERN SHIFT TO THAT CORRIDOR. SO ANYWHERE BETWEEN HWY
36 AND HWY 50 APPEAR TO BE IN THE CROSS HAIRS FOR HEAVY RAIN. WHILE
THE SOILS SOUTH OF THE MO RIVER HAVE DRIED OUT A BIT OVER THE LAST
FEW DAYS, WITH PERSISTENT DRY WEATHER IT WILL STILL ONLY LIKELY HOLD
A COUPLE INCHES BEFORE SATURATION. AREAS NORTH OF THE MO RIVER ARE
SATURATED AND ANY HEAVY RAIN ACROSS THAT AREA WILL LIKELY RESULT IN
FLASH FLOODING. AREA STREAMS ARE ALREADY SWOLLEN FROM RECENT HEAVY
RAINS, SO CAPACITY BEFORE FLOODING IN THESE STREAMS IS MINIMAL. THE
RESULT WILL LIKELY BE A WIDESPREAD FLOODING/FLASH FLOODING THREAT
FOR THE ENTIRE AREA, WITH JUST ABOUT EVERYONE GETTING OVER AN INCH
OF RAIN, WITH SOME AREAS GETTING 4+ INCHES OF RAIN. AND OF COURSE
LOCALIZED AREAS COULD SEE PERHAPS 6+ INCHES OF RAIN. WHILE STORMS
COULD START AS EARLY AS THIS EVENING, THE BULK OF THE STORMY
ACTIVITY WILL TAKE PLACE OVERNIGHT BETWEEN MIDNIGHT AND 9AM, WITH
RAIN LIKELY ONGOING THROUGH THE MORNING. EXPECT GRADUAL
DISSIPATION/MOVEMENT SOUTH OF THE RAIN THROUGH THE DAYTIME ON
FRIDAY, EVENTUALLY CLEARING THE AREA BY FRIDAY AFTERNOON.
SURFACE RIDGE NOSES INTO THE AREA FOR THE WEEKEND, BRINGING
TEMPERATURES BACK INTO THE 80S FOR HIGHS, LEADING TO A MUCH KINDER
AND GENTLER WEEKEND. BY EARLY NEXT WEEK, THE SURFACE RIDGE MOVES
EAST AND SOUTHERLY WINDS RETURN TO THE AREA BRINGING WARMTH AND
MOISTURE BACK TO THE FORECAST AREA. THIS WILL HELP REINTRODUCE SOME
RAIN CHANCES, BUT OF COURSE THAT FAR IT IT'S TOUCH TO GAUGE
TIMING/IMPACTS, SO WILL REFINE THOSE PERIODS AS THEY APPROACH.
&&
.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 705 PM CDT THU JUN 25 2015
Scattered thunderstorms to affect the terminals overnight. Currently
a TSRA+ over KIXD along a boundary while rest of terminals are north
of the boundary for now. Another round will move in from the west
late tonight after 06Z and continue until around 10Z or 12Z.
Conditions will remain MVFR after the overnight convection until late
morning when high pressure moves into the area bringing VFR
conditions for the remainder of the day and into the weekend.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through Friday afternoon FOR KSZ025-057-060-
102>105.
MO...FLASH FLOOD WATCH through Friday afternoon FOR MOZ001>008-
011>017-020>025-028>033-037>040-043>046-053-054.
&&
DISCUSSION...Leighton
AVIATION...AdolphsonHazardous weather outlook, Jun 25, 3:47 AM CDT, 15 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 347 AM CDT THU JUN 25 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-260900- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 347 AM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT AFTERNOON HIGH TEMPERATURES IN THE LOWER 90S WILL LEAD TO DANGEROUSLY HIGH HEAT INDEX VALUES SOUTH OF ROUTE 36. HEAT INDEX VALUES WILL RANGE FROM 96 TO 101 DEGREES THIS AFTERNOON. A FRONTAL BOUNDARY WILL SAG SOUTH ACROSS THE REGION TONIGHT. AS THIS OCCURS...THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE POSSIBLE ACROSS EASTERN KANSAS AND MUCH OF CENTRAL AND NORTHERN MISSOURI. SOME OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS REMAINING THE BIGGEST THREATS. IN ADDITION...HEAVY RAINS MAY LEAD TO FLASH FLOODING...ESPECIALLY ACROSS AREAS THAT HAVE NEARLY SATURATED SOILS FROM HEAVY RAINFALL IN RECENT WEEKS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE PERIOD. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Jun 25, 7:02 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
702 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL MARSHALL 39.12N 93.20W
06/25/2015 E1.50 INCH SALINE MO PUBLIC
RECEIVED VIA SOCIAL MEDIA
&&
JLLocal storm report, Jun 25, 7:10 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
710 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM TSTM WND DMG 1 N MOBERLY 39.43N 92.44W
06/25/2015 RANDOLPH MO EMERGENCY MNGR
SHED BLOWN AWAY AND TREE LIMBS DOWN
&&
JLLocal storm report, Jun 25, 7:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
712 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM TSTM WND DMG 1 N MOBERLY 39.43N 92.44W
06/25/2015 RANDOLPH MO EMERGENCY MNGR
SHED BLOWN AWAY AND TREE LIMBS DOWN...A 35 TO 40 FOOT
TALL TREE WAS BLOWN DOWN FROM THE WINDS
&&
JLLocal storm report, Jun 25, 7:13 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
713 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND GST MOBERLY 39.42N 92.44W
06/25/2015 M68 MPH RANDOLPH MO AWOS
61 KTS MEASURED AT MOBERLY
&&
JLLocal storm report, Jun 25, 7:24 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
724 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL MARSHALL 39.12N 93.20W
06/25/2015 E1.00 INCH SALINE MO PUBLIC
&&
JWELSHLocal storm report, Jun 25, 7:30 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
730 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL MARSHALL 39.12N 93.20W
06/25/2015 E1.00 INCH SALINE MO TRAINED SPOTTER
&&
JWELSHThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:11 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 49 min |
| Jun 25, 8:01 PM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 25, 8:01 PM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 25, 8:03 PM CDT | Flash Flood Warning | EAX | Saline | 6 hr |
| Jun 25, 8:13 PM CDT | Special Weather Statement | EAX | Johnson | 32 min |
| Jun 25, 8:22 PM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 5 days |
| Jun 25, 8:32 PM CDT | River Flood Warning | EAX | Linn, Livingston | 58 hr |
| Jun 25, 9:05 PM CDT | Special Weather Statement | EAX | Clay | 25 min |
| Jun 25, 9:54 PM CDT | Special Weather Statement | EAX | Jackson | 36 min |
| Jun 25, 11:20 PM CDT | Areal Flood Advisory | EAX | Clinton | 3 hr |
| Jun 25, 11:37 PM CDT | Flash Flood Warning | EAX | Clinton | 6 hr |
| Jun 26, 12:30 AM CDT | River Flood Warning | EAX | Clay, Ray | 36 hr |
| Jun 26, 12:38 AM CDT | Special Weather Statement | EAX | Platte | 37 min |
| Jun 26, 12:39 AM CDT | Flash Flood Warning | EAX | Clay, Clinton | 8 hr |
| Jun 26, 1:12 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte, Ray | 33 min |
| Jun 26, 1:32 AM CDT | Flash Flood Warning | EAX | Lafayette, Ray | 6 hr |
| Jun 26, 1:43 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson, Lafayette, Ray | 47 min |
| Jun 26, 2:08 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Jackson, Johnson, Lafayette | 37 min |
| Jun 26, 2:13 AM CDT | Flash Flood Warning | EAX | Pettis, Saline | 7 hr |
| Jun 26, 2:27 AM CDT | Areal Flood Advisory | EAX | Clay, Jackson, Platte | 6 hr |
| Jun 26, 2:38 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson, Lafayette, Pettis | 52 min |
| Jun 26, 4:35 AM CDT | River Flood Warning | EAX | Clay, Platte | 35 hr |
| Jun 26, 4:46 AM CDT | Areal Flood Advisory | EAX | Bates, Cass | 6 hr |
| Jun 26, 4:55 AM CDT | Areal Flood Advisory | EAX | Cooper | 4 hr |
| Jun 26, 5:30 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 50 hr |
| Jun 26, 5:30 AM CDT | River Flood Warning | EAX | Cooper | 44 hr |
| Jun 26, 6:00 AM CDT | Flash Flood Warning | EAX | Cooper | 4 hr |
| Jun 26, 7:20 AM CDT | Areal Flood Warning | EAX | Lafayette, Ray | 12 hr |
| Jun 26, 8:12 AM CDT | Areal Flood Warning | EAX | Clay, Clinton | 5 hr |
| Jun 26, 8:56 AM CDT | Areal Flood Warning | EAX | Cooper, Pettis, Saline | 16 hr |
| Jun 26, 9:14 AM CDT | Flash Flood Warning | EAX | Bates | 6 hr |
| Jun 26, 10:17 AM CDT | Areal Flood Warning | EAX | Adair, Putnam, Schuyler | 15 hr |
| Jun 26, 2:52 PM CDT | Areal Flood Warning | EAX | Bates | 10 hr |
| Jun 26, 3:02 PM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 44 hr |
| Jun 26, 6:52 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 36 hr |
| Jun 26, 6:52 PM CDT | River Flood Warning | EAX | Carroll | 28 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.